Announcement

Collapse
No announcement yet.

Vagifem

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vagifem

    I was just wondering if anyone else using vagifem has an increased vaginal discharge or any signs of trace blood in their urine?
    Obviously, I have both and the gyn is happy that it has helped my symptoms so much, which it has, but now I have other symptoms and have to go back to the uro just to check on what the trace blood is all about. I check my urine at home with a dipstick, that is how I know that there is trace blood. I have not had any blood show up for years, and I am not happy because the vagifem has helped me so much with everything else.
    Thanks

  • #2
    Hi, Just curious, what is vagifem? What symptoms has it helped you so much with? cathy

    Comment


    • #3
      I started vagifem in Sept. and am very happy with it. It's the only thing I've been able to tolerate but not at the recommended dose. I take every 5 days. If I bump it up, my bladder is on fire but it for the most part wiped out my hot flashes which it says it won't do. I have about 5/day now, down from 20+ and they're more like tepid-flash than hot. I barely hit a sweat, mostly just an adrenalin surge that I know I'm having one but very tolerable now. Sex is WAY better. I even had a sexual dream which hasn't happened in forever. I don't have discharge although I am wetter now and no blood that I know of. To the lady who asked what vagifem is, put it in a search engine and you can read. It's new, a vaginally inserted estrogen pill comparable to estrace ointment (but not applied in the region that would get on my urethra and give me urethritis) but doesn't absorb systemically thus no progesterone needed and safer in terms of the consequences of HRT. It is inserted with an applicator and creates a little foam gel near your cervix. I have to remove any non-absorbed in 24 hours or it starts to give me bladder pain but that's just me. Left untouched, it stays in the gel state about 48 hours and then disappears is my best observation.
      Dianne

      My bellydance "sisters" , our dogs, and me.

      Comment


      • #4
        Dear Dianne:
        How do you remove the residual after the 24hours-that is when I start to get the discharge and the burning, about a day after the insertion. I'm wondering if the discharge is just the gel and the blood in my urine is irritation to my urethra? I did not know it turns into a gel-Upjohn told me it just stays in the pellet form and disperses. I'm going to the uro this week, joy of joys, and I'll see what she says. It really has helped my libido and the vulvodynia I was having is so much better. thanks for your reply.

        Comment


        • #5
          Any time after 24 hrs. of it being in, on my next bath, I just finger douche it out for lack of a better word. What's left has the consistency of a gel like substance. At 48 hours it will be totally gone but partly because some of that ran out in my underwear, a yellowish color so that probably is what you saw. Anything that runs across my urethra causes bleeding and having it in more than 24 hrs. starts to make my bladder worse. I know that's not what the insert says but just my experience. So I put it in, wait 24 hrs., remove what's left, and next insert it again on the 5th day i.e. Fri, Weds., Mon., etc. This is working for me to give me the benefits in the area of vulvodynia and hot flashes without the side effects. Hope you find something that will work for you too. Sounds like you're close.
          Dianne

          My bellydance "sisters" , our dogs, and me.

          Comment


          • #6
            Dear Dianne:
            I am on the EXACT same schedule as you. I cannot believe this, I thought i was crazy. I can predict exactly when I am going to have the burning, the discharge, and the trace blood. Thank you so very, very, much for sharing this information with me. It is hard enough finding people who use Vagifem for other things than estrogen replacement, but to find someone with the exact same symptoms as myself, I feel so much better.

            Comment


            • #7
              You're welcome and I certainly know what you mean! Dianne [email protected]
              Dianne

              My bellydance "sisters" , our dogs, and me.

              Comment

              Working...
              X